MathSciNet Relay Station
MathSciNet bibliographic data
MR1069289 58G20 (53C20 58G30)
Borbély, Albert A note on the Dirichlet problem at infinity for manifolds of negative curvature. Proc. Amer. Math. Soc. 114 (1992), no. 3, 865–872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement